# SDR FDEA201002230493

- Difficulty date: February 23, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rws 258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, UPPER WING SURFACE AT XORS258 FOUND CORROSION. RT WING, UPPER WING SURFACE AT XORS258 REPAIRED IAW EA NR 1-5710-132362. REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REVISION 109.
